# SDR SWI2025F01603

- Difficulty date: May 21, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP SILL BETWEEN BS 319 -349, S21L IS CORRODED.  (C-CHECK)  REMOVED AND REPLACED WITH NEW BACKUP SILL BS 319 - 349, S21L IAW SRM 51-42-06-001-001-A01, AND DWG SH670-31810,  REV AE. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY, MAJOR REPAIR.
